On Free Quadratic Extensions of Rings.
Monatshefte für Mathematik, Tome 92 (1981), pp. 323-328
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Galois extensions, Azumaya algebras, quaternion algebra, free ring extension, splitting ring, automorphism group, Galois group
@article{MOMA_1981__92_178053,
author = {George Szeto and Yuen-Fat Wong},
title = {On {Free} {Quadratic} {Extensions} of {Rings.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {323--328},
year = {1981},
volume = {92},
zbl = {0461.16008},
url = {http://geodesic.mathdoc.fr/item/MOMA_1981__92_178053/}
}
George Szeto; Yuen-Fat Wong. On Free Quadratic Extensions of Rings.. Monatshefte für Mathematik, Tome 92 (1981), pp. 323-328. http://geodesic.mathdoc.fr/item/MOMA_1981__92_178053/